... was taking 30 mgs twice a day & is now weaning off cuz he hates the stuff. He is now taking 20 mgs twice a day. He went to his pain management guy & told him he wanted to wean off so he is putting him on Norco. He has noticed that since he has went down to the 20 mgs he has been having significant stomach problems & I also believe he is having panic attacks cuz he has a hard time breathing with tightness in his chest. I have panic attacks so I'm familiar with the symptoms. Does anyone have tips on what he can do for the stomach issues and panic issue. I have Xanax which I don't use but don't want him to take those cuz I dont know what the side effects would be for that. Any help would be greatly appreciated. I'm trying to be as helpful & supportive as I can be to him. Thank you
It sounds like your boyfriend is going through a bit of withdrawal. It feels like the stomach flu, the flu, and a bad cold all rolled into one lovely experience.
Please google The Thomas Recipe, it will provide you with a list of otc meds that your bf may need. The xanax should help the anxiety situation greatly.
You may want to send your bf here for support... just an idea.
I did a cold turkey WD from oxy just over a year ago, so I know how he feels,
'tis like being in hell for a while.
Wishing you the best,
If your boyfriend is having problems with weening he should get off it asap... Please doant give him zanax that is what I consider a bad drug . My best guess if he still has some pain go way down percs or vics and no more oxys, next poss subs for the way off and doant stay on subs more than 1 or 2 months max... Im one person who has been through this all Im now off subs for 1 month still not sleeping lots of restless leg and thrashin in bed hard to work ... but gettin through it ... 1 year 3 months clean and lovin life again Please find him a no dope Dr and get rid of pills you doant use Xanax is the devil in a tab ... people wake up in jail after they have killed ther loved ones with no recollection... valuim poss alltern for the mad ness ,, shortnes and panic not zanys they suck killed alot good people I know ... get rid of all pills after hes done... good luck Fight the good fight ,, Kool Breeze--- C Brava
Whoever posted the reply about devil in a tab has a real psychological meltdown taking place and sounds like gloom and doom with a severe case of paranoia and thinks that medicinal drugs are evil. If taken as directed and not abused they can be very helpful and provide a means to manage pain or even save lives. They must have been serious addicts and abused medicine until it affected their mental well being. Definitely not stable. Sorry you had to have such a response to your question. There are some great alternatives compared to what your mate is taking. Take the time to ask a pharmacist and do a lot of research. Get more than one opinion.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2015 • 3 answers
Posted 27 Aug 2015 • 2 answers
Posted 9 Feb 2016 • 0 answers
Posted 1 Mar 2016 • 1 answer
Posted 22 Nov 2017 • 0 answers